MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,10; Dental Implant

ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,10; Dental Implant
Catalog Number TSV4B10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had a 4.1×10 mm implant placement.The patient recently returned for a follow-up due to discomfort; images revealed a crack in the implant, and it was subsequently removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D6: d6a.If implanted, unknown.D9: device availability unknown / not provided.

Brand Name
IMP,TSV,4.1MM,SBM,10
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50928440
Report Number0001038806-2026-04918
Device Sequence Number9526255
Product Code DZE
UDI-Device Identifier00889024019225
UDI-Public(01)00889024019225(17)270109(10)1251329
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSV4B10
Device Lot Number1251329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight143 LB